Medical Questions > Conditions and Diseases > Blood Disorders Forum

Why Am I So Tired And Brusing For No Reason?

Must Read
Have you just been diagnosed with anemia? Learn how doctors define anemia...plus more information on what causes anemia and who is at risk of developing anemia....
Anemia is caused by a range of diseases and conditions. Learn which factors contribute to anemia and how you can avoid some of the risk factors of anemia here....
Anemia can make you feel tired. But what other some other signs of anemia? Click here for more on anemia complications and when you should seek medical help....
I've been feeling really tired and i've been noticing that i've been getting alot of bruises and I have no idea where I got them from. My hair is starting to thin out and i've been getting constant headaches. I've been taking vitamins to see if it will help me out with giving me some energy but that's not working at all. Could it be some type of blood disorder?
Did you find this post helpful?
|

replied July 9th, 2005
Hi have you gone to the drs I think you should go and have a blood test,
|
Did you find this post helpful?

replied July 26th, 2005
Extremely eHealthy
Yes, I totally agree with tiredone!!
|
Did you find this post helpful?

replied May 4th, 2006
Re: Why Am I So Tired And Brusing For No Reason?
:)
|
Did you find this post helpful?

replied May 4th, 2006
Re: Why Am I So Tired And Brusing For No Reason?
yuriko77 wrote:
i've been feeling really tired and i've been noticing that i've been getting alot of bruises and I have no idea where I got them from. My hair is starting to thin out and i've been getting constant headaches. I've been taking vitamins to see if it will help me out with giving me some energy but that's not working at all. Could it be some type of blood disorder?


hi there - I had this same issue: bruising, fatigue, hair thinning and headaches. I went to the doctor and my iron count was extremely low. The doctor advised me to start taking iron pills. I purchased flucose iron over the counter at my local grocery store. I started taking them and eating more veggies, lettuce, etc. After about 7 days I felt like a new person again. I guarantee if you take the iron pills your hair, nails will grow and you will feel 100% better. Unfortunately the bruising does not go away once it appears. Hope you feel better soon! Carol
|
Did you find this post helpful?

replied May 18th, 2006
Brusing All the Time
Hi there ,ime new to the board so hello all. Bruising ive it it for almost a year naw, havin lots of test I have aps syndrome had this for years I take asprin to thin my blood,docs say it could be asprin thats cousing it but who nows ime in and out of hospital all the time and ime sure docs think ime mad and gettin batterd feel so daft because I get brusing all over weather it is somethin else a nother blood desorder time will tell I hope thanks bondi
|
Did you find this post helpful?

replied December 22nd, 2007
Hi
hey my name is amanda im 17 years still in high and everything. i have headach.. my hair is thining alot or my loss it.. when i waken up i had a big brusing.. im tired when i get up in the morining and everything i always want to sleep.. it been going on about a years for me..
|
Did you find this post helpful?

replied January 19th, 2008
Newzealander here hi everyone
hi every one just new, i also struggled with extreeme tiredness daily. 4difficult pregnancys with blood issues.
i can say now im having a breakthrough by having vit C, and cutting back on the caffiene, caffiene prevents the uptake of iron. if needed have it one hour either side of meals.
For those on aspirin, i heard that fishoils rich in vit d help thin the blood.
|
Did you find this post helpful?

replied January 20th, 2008
Extremely eHealthy
Have any of you been checked for Vitamin B12 deficiency?
|
Did you find this post helpful?

replied April 19th, 2008
ive been bruising on my right arm for no reason and on my hand and ive been feeing sick to my stomach. greg
|
Did you find this post helpful?

replied April 20th, 2008
Extremely eHealthy
gsaffa wrote:
ive been bruising on my right arm for no reason and on my hand and ive been feeing sick to my stomach. greg


Hi Greg

Welcome to ehealth

I mentioned in the above about vitamin B12. Studies are now showing a lot of people are B12 deficient. Your doctor needs to run a special set of tests for vitamin deficiencies.
Have you seen your doctor about this or called him/her?
Sometimes people with B12 deficiencies also have stomach problems. Taking B12 pills may not help because the stomach can not absorb it properly therefor thereason why people are low on B12.

I hope this helps you in getting an answer. There is usually an underlying cause why people are B12 deficient, your doctor would need to do further tests.
Best Wishes
|
Did you find this post helpful?

replied May 6th, 2008
Blood disorders treatment
Hi,

looks like something is wrong with your metabolism, try to get Zalmanov's book "Secrets and wisdom of the human body". He invented method how to restore capillaries and cure metabolism with turpentine emulsions

Best regards
|
Did you find this post helpful?

replied November 9th, 2008
Definitely go check with your Dr. So many things this could be. Sounds like a B12 problem to me, but there are lots of possibilities and your Dr. would know what to do and would be able to check you for other symptoms.
|
Did you find this post helpful?

replied November 17th, 2008
Are you sure about a doctor - I mean "your Dr. would know what to do" ?

I guarantee you 99% that your doctor will give you some antibiotics, which cause more another problems
|
Did you find this post helpful?

replied January 17th, 2009
Zalmanov's book "Secrets and wisdom of the human body"
Where can I purchase this book
|
Did you find this post helpful?

replied January 18th, 2009
Zalmanov's book "Secrets and wisdom of the human body"
As far as I know this book has not been translated in English, only Russian, German and French.
But you can get some information in English if you spend five min and make search in Google or Yahoo for Zalmanov bath
|
Did you find this post helpful?
Quick Reply